Top 9 Tamiflu for Adults – Cold & Flu Medicine

No comments
As an Amazon Associate I earn from qualifying purchases.

1. Theraflu

#ad

Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack 12 count Box

#ad
Theraflu #ad - Do not take more than 5 packets in 24 hours unless directed by a doctor. Tackles your worst cold, flu and cough symptoms. Perfect for day or night. Theraflu nighttime severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors.

Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night. Theraflu multi-symptom Severe Cold comes in refreshing green tea and honey lemon flavors. The hot liquid provides a soothing effect.

Hsa and fsa eligible product. Both can be taken every 4 hours, while symptoms persist. Theraflu nighttime severe cold and cough formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg. For adults and children 12 years of age and over. Theraflu multi-symptom severe cold formula contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg.
BrandTheraflu #ad
ManufacturerTheraFlu #ad
Height5.11 Inches
Length3.25 Inches
Weight0.4 Pounds
Width4 Inches
Part Number79191200
Model79191200

2. Boiron

#ad

Boiron Oscillococcinum 30 Doses Homeopathic Medicine for Flu-Like Symptoms, White

#ad
Boiron #ad - Homeopathic medicine uses highly diluted biological, & topical treatments work with your body without the risk of contraindications, or mineral substances to relieve symptoms. As a world leader in homeopathy, our passion is your health. Our tablets, pellets, botanical, or known drug interactions.

Safe for ages 2 & up, headache, take at the first sign of flu-like symptoms. Since 1932, we have been committed to providing quality medicines. The boiron promise: we believe there’s more than one way to feel better. Our promise is your satisfaction. Homeopathic flu relief: oscillococcinum works with your body to help temporarily relieve fatigue, body aches, chills & fever. Shorten your symptoms: oscillo has been shown in clinical studies to help reduce both the duration & the severity of flu-like symptoms when taken at the onset.

Oscillococcinum does not require any special storage conditions. Non-drowsy, easy-to-take relief! Non medical ingredients are Sucrose, Lactose. Holistic support: looking for homeopathic flu relief for the whole family? Oscillococcinum's sweet-tasting pellets dissolve quickly & easily under the tongue; no water, chewing, or swallowing required.
BrandBoiron #ad
ManufacturerBoiron #ad
Height4.33 Inches
Length4.76 Inches
Weight0.1 Pounds
Width2.39 Inches
Part NumberABO-098
ModelABO-098

3. Tylenol

#ad

Tylenol Cold + Flu Severe Day & Night Caplets for Fever, 24 ct., Pain, Cough & Congestion Relief

#ad
Tylenol #ad - The daytime relief caplets are formulated to reduce fever, body aches, sore throat, cough, loosen phlegm and relieve headache, nasal congestion and chest congestion.24-count combo pack of tylenol cold + flu severe day/night caplets for multi-symptom cold and flu symptom relief.

The nighttime relief caplets help reduce fever and relieve runny nose, nasal congestion, headache, sneezing, sore throat, cough, sinus congestion and pressure. From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime and 8 Nighttime caplets for relief any time of the day. Each cold & flu caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 10 mg of dextromethorphan HBr, a cough suppressant.

The daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm mucus to make coughs more productive. The nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine.
BrandTylenol #ad
ManufacturerJohnson & Johnson - Ketotifen #ad
Height2.95 Inches
Length4.52 Inches
Weight0.08 Pounds
Width0.78 Inches
Part Number30045055024
Model30045055024

4. EZCPAK

#ad

Echinacea, Zinc, and Vitamin C, Physician Directed 5-Day Tapered Immune Support Dose Pack, EZC Pak 5-Day Immune System Booster for Cold and Flu Relief Single Pack

#ad
EZCPAK #ad - High quality ingredients: professionally formulated cold & flu relief capsules by Sarath Malepati, MD with organic Echinacea, Zinc, & Vitamin C immunity boost to provide comprehensive immune support and reduce unnecessary antibiotic use in cold and flu.

Features a 5-day physician directed tapered dose pack to provide immune support for cold & flu relief. Cold & flu: ezc 5 day pak is a professional grade immune support pack with higher ingredient dosing than you would find in average daily immune support products and is tapered over a 5-day period for immune system boosting cold & flu relief. Vegetarian & purses for immune support, backpacks, and add to luggage, office desk, while traveling & GLUTEN FREE: EZC Pak immune system booster supplements are vegetarian & gluten free with no added sugar.

Store in home medicine cabinet, & on-the-go. Herbal supplement: these immune support supplements help combat sore throats, runny noses, coughs, and other cold & flu symptoms at home & on vacation. Combat uris: help your immune system fight against upper respiratory infections, like the cold & flu, with natural immune system booster capsules that are vegetarian and award-winning physician formulated immune support supplements.
BrandEZCPAK #ad
ManufacturerEZC Pak #ad
Height2.88 Inches
Length4.62 Inches
Width0.88 Inches
Part NumberBL-FOLC-A0QW

5. NutraChamps

#ad

Elderberry Gummies with Vitamin C, Propolis & Echinacea, Immune System Support Gummy Vitamins for Adults & Kids, Max Strength 200mg Sambucus Antioxidant

#ad
NutraChamps #ad - But that’s not all - loaded with up to 4x more elderberry than others, Propolis, but are way more nutritious than virtually every gummy on the market. Delicious and convenient - with a tasty natural berry flavor, these offer 200mg - more elderberry in each gummy than virtually anything you’ll find on the market.

4-in-1 elderberry gummies - these tasty gummies include 3 additional key antioxidants - vitamin c, nutrachamps 4-in-1 Elderberry Gummies are not only delicious, and Echinacea are clinically proven to help boost your body's natural protection. Clinically studied for its ability to deliver fast, homeopathic relief and protection, elderberry has quickly become one of the most popular sources of antioxidants available - perfect for year-round protection. From now on, elderberries have been used as a healing herb for a variety of situations. It’s antioxidant season! defend and shield - for thousands of years, elder berry can help provide your body the reinforcement it needs to get back on track.

Our elderberry gummies are loaded with flavonoids, which are antioxidants with highly beneficial immune benefits. Did we mention how practical, women, these gummies are perfect for children, and men. You won’t find a more effective gummy for immune support and defense. If you're feeling a bit under the weather, keeping you and your family functioning at full-speed through all seasonal challenges will be a breeze.
BrandNutraChamps #ad
ManufacturerNutraChamps Inc. #ad
Part Number990227

6. Vicks

#ad

Maximum Strength, Cold and Flu Relief, 48 LiquiCaps 32 DayQuil, and Congestion Relief, 16 NyQuil, Sore Throat, Day and Night Relief, Vicks DayQuil and NyQuil SEVERE, Fever, Cough

#ad
Vicks #ad - Dayquil severe offers non-drowsy relief of your cold and flu symptoms, 4-ACTIVE, so you can power through your day. Dayquil/nyquil severe delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, such as cough, fever, sore throat, and congestion, day or night.

Guaifenesin helps loosen phlegm Mucus And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe. Our smallest most powerful nighttime liquicap. Nyquil severe relieves your sneezing, headache, runny nose, sore throat, and cough, minor aches & pains, fever, so you can get the rest you need. Maximum strength cold & flu relief. Dayquil/nyquil severe is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat.

Pain relief & fever reducer. Smallest branded, maximum strength daytime liquicaps. Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length2 Inches
Weight0.2 Pounds
Width4.31 Inches
Part Number53-PVRZ-0FPE

7. Boiron

#ad

Oscillococcinum Boiron oscillococcinum homeopathic Medicine for flu-Like Symptoms, 36 Count

#ad
Boiron #ad - Shorten your symptoms: oscillo has been shown in clinical studies to help reduce both the duration & the severity of flu-like symptoms when taken at the onset. Safe for ages 2 & up, body aches, headache, take at the First Sign of flu-like symptoms.

As a world leader in homeopathy, our passion is your health. Non-drowsy, botanical, easy-to-take relief! Homeopathic medicine uses highly diluted biological, & topical treatments work with your body without the risk of contraindications, or mineral substances to relieve symptoms. Homeopathic flu relief: oscillococcinum works with your body to help temporarily relieve fatigue, chills & Fever.

Holistic support: looking for homeopathic flu relief for the whole family? Oscillococcinum sweet-tasting pellets dissolve quickly & Easily under the tongue; no water, chewing, or swallowing required. Our promise is your satisfaction. Our tablets, pellets, or known drug interactions. The boiron promise: we believe there's more than one way to feel better. Since 1932, we have been committed to providing quality medicines.
BrandBoiron #ad
ManufacturerAmazonUs/BOIB7 #ad
Height3.99 Inches
Length3.13 Inches
Weight0.29 Pounds
Width4.88 Inches
Part Number4645

8. Goli Nutrition

#ad

Immunity, 180 Count, Vegan, B12, Detox & Weight 3 Pack, Vitamin B9, with The Mother, Gluten-Free, Pomegranate, Beetroot, Apple Cider Vinegar Gummy Vitamins by Goli Nutrition

#ad
Goli Nutrition #ad - Our vegan friendly formula is packed with vitamin B12 and B9 that will help improve energy, beetroot and pomegranate, great taste: Made with real apples, vitamin packed, support healthy skin and so much more. Better digestion, detox, more energy, experience more energy, immunity: Relieve digestion issues, clearer skin, watch your skin clear up and feel as your body detoxes with Goli Gummies.

All goli products are made in allergen-free state of the art facilities in the United States to ensure that the quality of our product is the highest it can be. Real apples, goli gummies are as delicious as they are good for you. Vegan, non-gmo, gluten-free & gelatine-free: each bottle of goli contains 60 delicious vegan, Non-GMO, gluten-free & gelatine free Apple Cider gummies. Goli is an excellent and easy way to incorporate Apple Cider Vinegar into your daily routine.

Vitamin angels: goli wants to give back to the community by partnering with Vitamin Angels. For every bottle you purchase Goli donates a 6 months supply of vitamins to a child in order to fight malnutrition around the world. Our formula will make Apple Cider Vinegar gummies accessible to anyone and everyone. Enjoy all of the benefits of Apple Cider Vinegar without the downside of drinking it. Made in usa: with select ingredients thoughtfully curated from around the world.
BrandGoli Nutrition #ad
ManufacturerGoli #ad
Height4.84 Inches
Length2.76 Inches
Weight0 Grams
Width2.76 Inches
Part Number3F-HDHF-0R73

9. Zicam

#ad

Clinically Proven to Shorten Colds When Taken at the First Sign, 25 Quick Dissolve Tablets, Zicam Cold Remedy Citrus RapidMelts, 25 Count Pack of 1, Homeopathic

#ad
Zicam #ad - Zicam homeopathic remedies: known for Zicam Cold Remedy products, we also offer products for homeopathic allergy relief and nasal congestion and sinus relief. From cold to no cold faster: zicam cold remedy products are clinically proven to shorten colds when taken at the first sign, faster; Help calm your cold with Zicam Cold Remedy products like our nasal spray, so you feel better, swabs and RapidMelt tablets.

Zicam cold remedy rapidmelts zinc tablets: these non-drowsy cold remedy tablets contain zinc, which helps shorten the length of colds when taken at the first sign; Getting better tastes better with Zicam Cold Remedy. Zicam for shorter colds: zicam homeopathic cold remedy is meant to be used in the beginning of a cold; Try Zicam the next time you feel the first sniffle, sneeze or cough of an oncoming cold; Satisfaction guaranteed.

Zicam rapidmelts cold remedy: our quick-dissolve tablets are different from most other cold medicine that just treats symptoms; They're clinically proven to shorten colds when taken at the first sniffle, sneeze and cough.
BrandZicam #ad
ManufacturerMatrixx Initiatives, Inc #ad
Height4.63 Inches
Length1.75 Inches
Weight0.09 Pounds
Width2.75 Inches
Part Number00732216503616
Model201045A